# SDR AALA20120523007

- Difficulty date: May 12, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 32,768 hours, 13,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A17068
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SHORT FROM GROUND POWER CORD CAUSED SMALL FIRE AND DAMAGED INSIDE CHORD ANGLE ALONG WITH THE WEB IN THE AFFECTED BAY AREA.  REMOVED DAMAGED AREA AND REPLACED CHORD ANGLE, WEB AND EXTERNAL POWER CONTROL BOX.
